熵解的一个正则性结果

  • 张琪 ,
  • 王莲虹 ,
  • 高红亚
展开
张琪(1983—),男,河北承德人,承德医学院实验师,主要从事偏微分方程研究. E-mail:54427530@qq.com

收稿日期: 2018-07-21

  网络出版日期: 2019-03-25

基金资助

河北省自然科学基金资助项目(A2015201149)

A regularity result of entropy solutions

  • ZHANG Qi ,
  • WANG Lianhong ,
  • GAO Hongya
Expand
  • 1.Computer Center of Experiment, Chengde Medical College, Chengde 067000, China; 2.College of Mathematics and Information Science, Hebei University, Baoding 071002, China

Received date: 2018-07-21

  Online published: 2019-03-25

摘要

非齐次散度型椭圆方程的带有非齐次边界条件的边界值问题, 在控制增长条件、强制性条件以及非齐次项的适当的可积性假设条件下,利用Stampacchia引理和Sobolev空间的分析方法,得到了熵解的正则性结果,推广了已知的结果.

本文引用格式

张琪 , 王莲虹 , 高红亚 . 熵解的一个正则性结果[J]. 河北大学学报(自然科学版), 2019 , 39(2) : 113 -117 . DOI: 10.3969/j.issn.1000-1565.2019.02.001

Abstract

This paper deals with nonhomogeneous boundary value problem for nonhomogeneous divergence type elliptic equation. A regularity result is derived for entropy solutions under some controllable and coercivity conditions, and some proper integrable assumptions on the nonlinear term,by using the classical Stampacchia Lemma and the methods in Sobolev spaces. The result obtained in this paper can be regarded as a generalization of the classical results.

参考文献

[1] FRAGAL I,GAZZOLA F,KAWOHL B. Existence and nonexistence results for anisotropic quasilinear elliptic equations[J].Ann Inst H Poincaré Anal Non Linéaire,2004,21:715-734.
[2] KRUHKOV S N,KOLODII I M. On the theory of embedding of anisotropic Sobolev spaces[J].Russian Math Surveys, 1983,38:188-189.
[3] NIKOLSKY S M. Imbedding theorems for functions with partial derivatives considered in various metrics[J].Izd Akad Nauk SSSR,1958,22:321-336.
[4] TROISI M. Teoremi di inclusione per spazi di Sobolev non isotropi[J].Ricerche Mat,1969,18:3-24.
[5] STEIN E,WEISS G. Introduction to Fourier analysis on Euclidean spaces[M].Priceton:Princeton University Press, 1971.
[6] ENILAN P B,BOCCARDO L,GALLOUET T,et al. An theory of existejce and uniqueness of nonlinear elliptic equations[J].Ann Scuola Norm Sup Pisa Cl Sci,1995,22:241-273.
[7] ALVINO A,BOCCARDO L,FERONE V,et al. Existence results for nonlinear elliptic equations with degenerate coercivity[J].Ann Mat Pura Appl,2003,182:53-79.
[8] BOCCARDO L,CIRMI GR. Existence and uniqueness of solution of unilateral problems withdata[J].Convex Anal,1999,6:195-206.
[9] BOCCARDO L,GALLOUET T,ORSINA L. Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data[J].Ann Inst H Poincaré Anal Non Linéaire,1996,13:539-551.
[10] PRIGNET A. Existence and uniqueness of “entropy” solutions of parabolic problems withdata[J].Nonlinear Anal,1997,28(12):1943-1954.
[11] KILPELAINEN T,LI G. Estimates for p-Poisson equations[J].Differential Integral Equations,2000,13(4-6):791-800.
[12] CASTRO A DI. Elliptic problems for some anisotropic operators[D].Rome: University Sapienza of Rome,2008.
[13] KOVALEVSK A A. On the summability of entropy solutions for the Di richlet problem in a class of nonlinear elliptic fourth-order equations[J].Izvestiya:Mathematics,2003,67:881-894.
[14] 高红亚,褚玉明,顾广泽.泛函极小与非线性椭圆方程的局部正则性[J].数学学报,2008,51(2):411-416.
[15] BOCCARDO L,MORENO-MERIDA L. Solutions of non-linear problems with nonhomogeneous Neumann boundary conditions[J].Milan J Math, 2015,83(2):279-293.
[16] FRANCESCO L,EUGENIO R. Vasile quasilinear elliptic systems with measure data[J].Nonlinear Anal, 2018,154:210-224.
[17] X CHAI,W NIU. Existence and non-existence results for nonlinear elliptic equations with nonstandard growth[J].J Math Anal Appl, 2014,412:1045-1057.
[18] CARDIROLI P,MUSINA R. On a variational degenerate elliptic problem[J].Nodea Nonlinear Differential Equations Appl,2000(7):47-199.
[19] T KILPELAINEN, LI G. Estimate for p-Poisson equations[J].Differential Integral Equations, 2000, 13(4-6):791-800.
文章导航

/

〈 〉